# SDR 2008FA0000526

- Difficulty date: June 19, 2008
- Submitted: August 7, 2008
- Operation: General aviation
- Aircraft: N16MS
- Make and model: Cessna 182Q
- Aircraft serial: 18267267
- Engine: Cont O470*
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: K3823
- Condition: Worn
- Location: Magneto
- Part time: 182 hours
- Component: Magneto
- Component part number: K3823
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED NEW MAGNETOS PN 6310, SN 07061208 & 07061310..  ACCOMPLISHED SB 3-08 PREMATURE CARBON BRUSH WEAR.  BOTH CARBON BRUSHES HAD PREMATURE WEAR AS DEPICTED IN THE CENTER ILLUSTRATION FIG 1, PAGE 3 OF 5. (K)
